Search More Than 6,000,000 Posts
Results 1 to 1 of 1
  1. #1
    BG's Avatar
    BG is offline The Real Deal - AR-Platinum Elite- Hall of Famer
    Join Date
    Apr 2005

    Does Test Some Times Make You Sick???

    I Just Started A Cycle Of Eq (bold Qv 200) And Enatat Qv 250. Im Doing 2 Shots A Week, A Half Cc Of Each So A Total Of A Cc Each A Week. After The First To Weeks I Started To Get Stomach Problems, First It Was Vomiting Then It Moved Down South. Now Im Not Sure If I Just Have The Flue Or What, I Went And Saw A Doctor And They Said It Was Iratated Intesten, Has Anyone Ever Had Problems Like This Or Heard Of Anything Like This, Any Help Would Be Very Appreciated, Thanks I Was Looking Foward To Getting Jacked But Am A Little Scared Now, Oh Ya And Should I Continue My Shots???thanks Again.*********UPDATE I JUST TALKED TO A FRIEND AND HE SAID WHEN HE FIRST STARTED TAKEN TEST HE GOT NUASUAS (SORRY ABOUT SPELLING) A LITTLE, MAYBE MY FIRST TIME AROUND A CC OF TEST AND CC OF EQ IS TO MUCH, I UNFORTUNATLY HAVE A SENSITIVE BODY WHAT DO YOU GUYS THINK I SHOULD DO, THATS FOR REPLIES!!!!
    Last edited by BG; 04-09-2005 at 06:55 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts